# SDR REXA2012072501192

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 21,046 hours, 18,419 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3699, GENERATOR 2 CAUTION MESSAGE AFTER TAKEOFF.  FOLLOWED QRH GENERATOR 2 WOULD NOT RESET.  DURING RESET ATTEMPT AC ESS BUSS NR 2 FAILED-AUTO TRANSFER FAILED AND APU GEN WOULD NOT PICK UP LOAD.  COULD NOT GET AC ESS BUSS NR 2 BACK ONLINE.  AIR RETURNED AND AN EMERGENCY DECLARED.  DISCONNECT BATTERIES TO RESET ELECTRICAL SYSTEM INSPECTED NR 2 IDG AND FOUND OIL LEVEL LOW.  SERVICED NR 2 IDG IAW AMM 12-13-24.  RECONNECTED BATTERIES SYSTEM RESET IAW AMM 24-00-00.  PERFORMED ENGINE RUN AND OPS CHECK WITH FLIGHT CREW IAW AMM 24-11-01.  OPS NORMAL NO LEAKS NOTED.
